# SDR CA091228003

- Difficulty date: December 23, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Fitting
- Part number: 17307107
- Condition: Misinstalled
- Location: Hyd Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING BRAKE SYS BLEEDING FOUND THAT HYD SYS NR 2 WAS ACTUATING INBD BRAKE AND NR 3 WAS ACTUATING OTBD BRAKE.  AFTER RESEARCH OF THE CAUSE, THE SWIVEL FITTING THAT TRANSFER FLUID TO THE GEAR WHILE IN MOVEMENT WAS NOT PROPERLY INSTALLED ON BOTH MLG. (LT SIDE SHOW ONLY).  ALL HYD LINE WERE INSP AND FOUND SERVICEABLE ,THEY WERE RE-INSTALLED PROPERLY. THE ACFT ARRIVED AT OUR FACILITY AND NO ABNORMALITY WAS NOTICED.   IT COULD HAVE SEVERLY AFFECT THE ACFT ANTI-SKID SYS IN BAD WEATHER CONDITION.
